# SDR QR9R20220818003

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 08720839273
- Aircraft time: 3,264 hours
- System (JASC): 3415 · High Speed Warning
- Part: Air Data Module
- Part number: C17027DA01
- Part serial: 3234
- Condition: Failed
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

DURING START/RUN-UP, TRANSPONDER WOULD NOT DISPLAY OAT OR DA. REMOVED AND REPLACED #2 ADU IAW AMM 34-11-00, 4-1. MOC SUCCESSFULLY COMPLETED.
